# SDR BJNA03041

- Difficulty date: April 7, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3626624
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY LIGHTING (FROM PASSENGER ROWS 14 THROUGH 17) NOT LIGHTING DURING OPERATIONAL CHECK.  MAINTENANCE DISCOVERED THAT THE LIGHTING STRIP FOR THIS SECTION HAD BECOME DISCONNECTED FROM ITS POWER SOCKET.  LIGHT STRIP WAS REATTACHED AND OPERATIONALLY TESTED NORMAL PER LUMINESCENT COMPONENT MM 33-51-01.  (M)
